独立で非同一な分布に従う一様確率変数の和および積の分布 The Distribution of the Sum and the Product of Independent Uniform Random Variables Distributed at Different Intervals

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper, I derive expressions for the probability density function and the cumulative distribution function of a random variable composed of the sum and the product of n-independent uniform random variables distributed at different intervals. The numerical examples are shown to derive the probability density function in the case of three uniform random variables.

収録刊行物

  • 日本応用数理学会論文誌

    日本応用数理学会論文誌 12(3), 197-207, 2002

    一般社団法人 日本応用数理学会

参考文献:  6件中 1-6件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    110001878196
  • NII書誌ID(NCID)
    AN10367166
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    09172246
  • NDL 記事登録ID
    6307336
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z15-727
  • データ提供元
    CJP書誌  CJP引用  NDL  NII-ELS  J-STAGE 
ページトップへ